Alert archive / Nebraska / Tornado Warnings in 2007

Tornado Warning 30, NWS Hastings, NE

August 22, 2007Adams County, Clay County, Nebraska

NWS Hastings, NE issued this tornado warning at Aug 22, 2007, 5:05 PM CDT for Adams County, Clay County, Nebraska. It was in force for 25 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2007, 5:05 PM CDT (22:05 UTC)
Expired
Aug 22, 2007, 5:30 PM CDT
In force
25 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

Counties Adams County, NE, Clay County, NE

The radar

The Grand Island radar (KUEX), 34 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 5:06 PM CDTTORNADOHastings, NEA TORNADO WAS REPORTED ON THE EAST SIDE OF HASTINGS ALONG WITH WINDS ESTIMATED AT 80 TO 90 MPH
Aug 22, 5:07 PM CDTTSTM WND GST 66Hastings, NE
Aug 22, 5:10 PM CDTTSTM WND DMGHastings, NEWIND GUSTS OF 60-70 MPH BLEW A TRAMPOLINE INTO AN ADJACENT YARD. SMALL HAIL ALSO OBSERVED DURING THE WIND EVENT.
Aug 22, 5:15 PM CDTTSTM WND DMGHastings, NEEXTENSIVE TREE DAMAGE FROM EASTSIDE BOULEVARD TO SHOWBOAT ROAD. IN HEARTWELL PARK 2 LARGE TREES UPROOTED WITH 3 TO 4 TREES CRACKED IN HALF. AT 12TH AND TURNER A TREE WAS UPROOTED AND FELL ON RESIDENCE. ON WEST 4TH STREET A TREE WAS UPROOTED ON TOP OF A BUILDIN
Aug 22, 5:20 PM CDTTSTM WND DMGHastings, NESATELLITE DISH BLOWN OFF OF BUSINESS. POWER LINES REPORTED DOWN IN TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 3:20 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2007-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1071 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2007-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1071 J/kg
Mixed-layer CIN
-277 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 222205
TORGID
NEC001-035-222230-
/O.NEW.KGID.TO.W.0030.070822T2205Z-070822T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
505 PM CDT WED AUG 22 2007

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA
  THIS INCLUDES THE CITY OF HASTINGS.
  NORTHWESTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 530 PM CDT

* AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HASTINGS...
  MOVING EAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  TRUMBULL BY 520 PM CDT
  INLAND AND GLENVIL BY 525 PM CDT
  HARVARD AND CLAY CENTER BY 530 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4070 9851 4050 9853 4048 9804 4070 9801

$$
HEINLEIN
1 follow-up statement
000 
WWUS53 KGID 222218
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
518 PM CDT WED AUG 22 2007

NEC001-035-222230-
/O.CON.KGID.TO.W.0030.000000T0000Z-070822T2230Z/
ADAMS NE-CLAY NE-
518 PM CDT WED AUG 22 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHWESTERN CLAY AND NORTHEASTERN ADAMS COUNTIES...

AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR INLAND...OR ABOUT
6 MILES EAST OF HASTINGS...MOVING EAST AT 20 MPH.

THE TORNADO WILL BE NEAR...
  HARVARD AND CLAY CENTER BY 530 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4070 9851 4050 9853 4048 9804 4070 9801

$$

HEINLEIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Aug 22, 2:54 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Aug 22, 2:54 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
254 PM CDT WED AUG 22 2007

.SHORT TERM...THIS EVENING THROUGH THURSDAY NIGHT. COMPLEX WEATHER
SCENARIO UNFOLDING OVER THE NEXT 36 HRS WITH THE PRIMARY CONCERN
BEING THE THREAT OF STRONG TO SEVERE THUNDERSTORMS.

SFC BOUNDARY WAS PUSHED SOUTH THIS MORNING BY WIDESPREAD CONVECTION
ACROSS NORTHERN NEBRASKA. BY EARLY THIS AFTERNOON THE COLD FRONT WAS
LOCATED ALONG INTERSTATE 80 AND CONTINUED TO SAG SLOWLY SOUTHWARD.
ELEVATED CONVECTION FROM THIS MORNING HAS CONTINUED INTO THIS
AFTERNOON WELL NORTH OF THE FRONT. IN ADDITION...CONVECTION WAS JUST
BEGINNING TO FIRE EARLY THIS AFTERNOON ALONG THE FRONT ACROSS OUR
SOUTHWESTERN CWA. ALSO OF NOTE IS A SHORT WAVE TRACKING EAST
ACROSS THE HIGH PLAINS.

WILL ONCE AGAIN HAVE TO MONITOR STRONG TO SEVERE THUNDERSTORMS THIS
AFTERNOON INTO TONIGHT. MOST STORMS WILL BE ELEVATED WITH THE
PRIMARY THREAT BEING LARGE HAIL AND DAMAGING WINDS. WILL NEED TO
WATCH FOR ROTATING STORMS NEAR THE BOUNDARY BUT EVEN HERE EXPECT ONLY
A VERY SLIGHT TORNADO THREAT WITH THE PRIMARY THREATS BEING LARGE
HAIL AND DAMAGING WINDS. A STRENGTHENING LOW LEVEL JET ALONG WITH
THE UPPER SHORT WAVE COMING OUT INTO THE PLAINS THIS EVENING INTO
TONIGHT WILL RESULT IN AN INCREASING THUNDERSTORM THREAT AS WE HEAD
THROUGH THE EVENING.

THUNDERSTORMS TONIGHT WILL PUSH SFC BOUNDARY FURTHER SOUTH TOMORROW
AND EXPECT A SLIGHTLY COOLER DAY ACROSS MUCH OF THE AREA.  IN
ADDITION...ELEVATED THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN
ESPECIALLY TOMORROW AFTERNOON INTO TOMORROW NIGHT. SOME OF THESE
THUNDERSTORMS COULD BECOME SEVERE.

.LONG TERM...12Z FRIDAY THROUGH WEDNESDAY. MAIN CONCERN WILL BE
CHANCE FOR THUNDERSTORMS FRIDAY...FRIDAY NIGHT...AND MONDAY
AFTERNOON THROUGH WEDNESDAY...AND TEMPERATURES THROUGH THE PERIOD.

A SURFACE FRONT TO THE SOUTH OF THE FORECAST AREA WILL BE THE FOCUS
FOR SOME THUNDERSTORMS FRIDAY AND FRIDAY NIGHT AS AN UPPER LEVEL
TROUGH AND SHORT WAVE MOVE THROUGH THE AREA. EXPECT THAT THERE WILL
BE THUNDERSTORMS...ESPECIALLY IN THE SOUTHEAST PART OF THE FORECAST
AREA. AS THE FRONT MOVES TO THE SOUTH THERE WILL BE DECREASING
CHANCES FOR PRECIPITATION AND BY LATE FRIDAY NIGHT THE UPPER WAVE
WILL BE THROUGH THE AREA AND THUNDERSTORMS WILL COME TO AN END.

THE NEXT CHANCE FOR PRECIPITATION WILL BE MONDAY AFTERNOON THROUGH
WEDNESDAY. A SURFACE FRONT SLOWLY MOVES THROUGH THE FORECAST AREA
FROM MONDAY EVENING THROUGH WEDNESDAY MORNING. THERE IS A SHORT WAVE
THAT MOVES THROUGH MONDAY EVENING AND ANOTHER WEDNESDAY MORNING.
STILL A LITTLE UNCERTAINTY IN THE TIMING OF THE FRONT SO HAVE SOME
KIND OF LOWER POPS.

TEMPERATURES SHOULD BE A LITTLE BIT OF A CHALLENGE. THERE IS A 15
DEGREE SPREAD BETWEEN THE MET AND MAV FOR KGRI FOR HIGHS ON FRIDAY.
EXPECT THAT WITH CLOUDS AND SOME RAIN AROUND THAT TEMPERATURES WILL
BE ON THE COOLER SIDE...BUT REALLY DO NOT EXPECT THAT THEY WILL BE
66 AS THE MET INDICATES. WENT A LITTLE COOLER THAN THE MAV.
TEMPERATURES WARM BACK UP AGAIN BY SATURDAY AND CONTINUE IN THE 80S
TO LOWER 90S UNTIL MID WEEK WHEN TEMPERATURES COOL BACK DOWN AGAIN
AS THE NEXT FRONT MOVES THROUGH.

.AVIATION...18Z TAF. COMPLEX AVIATION FORECAST TODAY WITH SFC
BOUNDARY HOVERING RIGHT AROUND KGRI. FRONT PRESSED JUST SOUTH OF
KGRI BETWEEN 17Z AND 18Z BRINGING THE WINDS AROUND OUT OF THE
NORTHEAST. FRONT SHOULD STAY JUST TO THE SOUTH OF KGRI THROUGH THE
AFTERNOON BEFORE SWEEPING MORE SUBSTANTIALLY SOUTH OF THE AREA LATER
TONIGHT. KGRI STANDS A BETTER CHANCE OF AFTERNOON THUNDERSTORMS
THAN IN THE PAST TWO DAYS DUE TO THE CLOSE PROXIMITY OF THIS SFC
BOUNDARY THIS AFTERNOON.

&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

.SHORT TERM...WESELY
.LONG TERM...JCB
Hazardous weather outlook, Aug 22, 11:56 AM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
1156 AM CDT WED AUG 22 2007

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
231200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1156 AM CDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FRONTAL BOUNDARY WILL PROVIDE THE FOCUS FOR THUNDERSTORM
DEVELOPMENT THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE WITH
LARGE HAIL THE SIZE OF GOLFBALLS AND 70 MPH WINDS THE PRIMARY
HAZARDS. IN ADDITION...LOCALLY HEAVY RAINFALL IN EXCESS OF TWO
INCHES MAY CAUSE FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE FRONTAL BOUNDARY WILL PROVIDE CONTINUED CHANCES FOR
THUNDERSTORMS AND THE POTENTIAL FOR SEVERE WEATHER THROUGH THE
REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY

In the hours before

Special weather statement, Aug 22, 3:45 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
345 PM CDT WED AUG 22 2007

NEZ046-222130-
SHERMAN-
345 PM CDT WED AUG 22 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SHERMAN COUNTY...

AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LOUP CITY...OR 21 MILES SOUTH OF ORD...AND
MOVING NORTHEAST AT 25 MPH.

* SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  ASHTON...

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM. THESE STORMS WILL ALSO PRODUCE VERY HEAVY RAINS. THOSE
IN FLOOD PRONE AREAS SHOULD CONTINUE TO MONITOR CONDITIONS AND BE
READY TO TAKE ACTION IF WATER LEVELS RISE.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KISNER
Special weather statement, Aug 22, 4:04 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
404 PM CDT WED AUG 22 2007

NEZ061-062-222145-
BUFFALO-HALL-
404 PM CDT WED AUG 22 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SOUTHEASTERN BUFFALO AND SOUTHWESTERN HALL COUNTIES...

AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KEARNEY...AND MOVING NORTHEAST AT 20 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  GIBBON BY 420 PM CDT
  SHELTON BY 435 PM CDT
  WOOD RIVER BY 445 PM CDT

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

HEINLEIN
Special weather statement, Aug 22, 4:09 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
409 PM CDT WED AUG 22 2007

NEZ072-082-222200-
FURNAS-GOSPER-
409 PM CDT WED AUG 22 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR FURNAS AND GOSPER COUNTIES...

AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HOLBROOK...OR 29 MILES NORTH OF NORTON...AND
MOVING EAST AT 15 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  ARAPAHOE BY 425 PM CDT
  EDISON BY 445 PM CDT
  OXFORD BY 500 PM CDT

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HEINLEIN
Special weather statement, Aug 22, 4:30 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
430 PM CDT WED AUG 22 2007

NEZ062-222200-
HALL-
430 PM CDT WED AUG 22 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR HALL COUNTY...

AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF WOOD RIVER...OR 11 MILES WEST OF
GRAND ISLAND...AND MOVING EAST AT 20 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  ALDA BY 435 PM CDT
  DONIPHAN BY 440 PM CDT
  GRAND ISLAND BY 450 PM CDT

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM. THERE WILL ALSO BE HEAVY RAINS ASSOCIATED WITH THESE STORMS
AND THOSE IN FLOOD PRONE AREAS SHOULD MONITOR CONDITIONS AND TAKE
ACTION IF WATER LEVELS BEGIN TO RISE.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KISNER
Special weather statement, Aug 22, 4:32 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
432 PM CDT WED AUG 22 2007

NEZ075-222215-
ADAMS-
432 PM CDT WED AUG 22 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR ADAMS COUNTY...

AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KENESAW...OR 11 MILES WEST OF HASTINGS...AND
MOVING NORTHEAST AT 20 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  PROSSER BY 440 PM CDT
  JUNIATA BY 445 PM CDT
  HASTINGS BY 500 PM CDT
  HANSEN BY 510 PM CDT
  TRUMBULL BY 515 PM CDT

DIME SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HEINLEIN
Local storm report, Aug 22, 4:44 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
444 PM CDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND GST     SHELTON                 40.78N 98.73W
08/22/2007  E70 MPH          BUFFALO            NE   LAW ENFORCEMENT

            6 TO 8 INCH DIAMETER TREE LIMBS DOWN

&&

WESELY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:39 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard36 min
Aug 21, 7:40 PM CDTSevere Thunderstorm WarningGIDDawson65 min
Aug 21, 7:47 PM CDTSevere Thunderstorm WarningGIDGreeley, Valley58 min
Aug 21, 7:50 PM CDTSevere Thunderstorm WarningGIDGosper55 min
Aug 21, 8:44 PM CDTSevere Thunderstorm WarningGIDGosper61 min
Aug 21, 9:18 PM CDTSevere Thunderstorm WarningGIDDawson42 min
Aug 22, 2:39 PM CDTSevere Thunderstorm WarningGIDValley32 min
Aug 22, 4:00 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Sherman45 min
Aug 22, 4:15 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper45 min
Aug 22, 4:18 PM CDTSevere Thunderstorm WarningGIDBuffalo42 min
Aug 22, 4:34 PM CDTSevere Thunderstorm WarningGIDAdams41 min
Aug 22, 4:40 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper35 min
Aug 22, 4:40 PM CDTSevere Thunderstorm WarningGIDHall50 min
Aug 22, 5:11 PM CDTSevere Thunderstorm WarningGIDHamilton64 min
Aug 22, 5:14 PM CDTSevere Thunderstorm WarningGIDPhelps61 min
Aug 22, 5:26 PM CDTSevere Thunderstorm WarningGIDFurnas, Harlan50 min
Aug 22, 5:28 PM CDTSevere Thunderstorm WarningGIDAdams, Clay47 min
Aug 22, 5:40 PM CDTTornado WarningGIDClay35 min
Aug 22, 5:53 PM CDTTornado WarningGIDClay37 min
Aug 22, 6:01 PM CDTSevere Thunderstorm WarningGIDFillmore44 min
Aug 22, 6:06 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer54 min
Aug 22, 6:10 PM CDTSevere Thunderstorm WarningGIDHamilton, York51 min
Aug 22, 6:14 PM CDTSevere Thunderstorm WarningGIDFranklin, Kearney46 min
Aug 22, 6:17 PM CDTTornado WarningGIDFillmore28 min
Aug 22, 6:42 PM CDTSevere Thunderstorm WarningGIDFillmore20 min
Aug 22, 6:48 PM CDTSevere Thunderstorm WarningGIDAdams, Webster27 min

Nearby

Tornado Warnings in Nebraska, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.